# SDR GLBA2001039

- Difficulty date: February 17, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 14,801 hours, 22,590 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 12951405929
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR WOULD NOT OPEN.  INSPECTED DOOR, FOUND INNER DOOR CABLE BROKEN.  REPLACED DOOR CABLE.
